Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Analytical problems of the asymptotic behavior of Markov functionals. I


Author: S. V. Degtyar'
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 77 (2007).
Journal: Theor. Probability and Math. Statist. 77 (2008), 31-38
MSC (2000): Primary 60K15, 60J25
Published electronically: January 14, 2009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some results are given for the asymptotic behavior of Markov functionals of a homogeneous ergodic Markov process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60K15, 60J25

Retrieve articles in all journals with MSC (2000): 60K15, 60J25


Additional Information

S. V. Degtyar'
Affiliation: Department of Higher Mathematics, Vadym Hetman Kyiv National Economic University, Peremogy Avenue 54/1, Kyiv 03057, Ukraine
Email: dsv@bms.com.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-09-00745-5
PII: S 0094-9000(09)00745-5
Keywords: Markov functionals, homogeneous ergodic process
Received by editor(s): September 6, 2005
Published electronically: January 14, 2009
Article copyright: © Copyright 2009 American Mathematical Society